See Alike in...

Alike App

Browser

KDG

383d

what type of medication are you on and the side effects that you are experiencing.

Top reply
    • owie

      355d

      I've recently been put on azathioprine and I've had the weirdest symptoms. I've developed a full body tremor that's worse in my right hand and makes it difficult to right and an extreme sensitivity to temperature!

    • owie

      355d

      I've recently been put on azathioprine and I've had the weirdest symptoms. I've developed a full body tremor that's worse in my right hand and makes it difficult to right and an extreme sensitivity to temperature!

    • WWJD

      376d

      For Crohns I take mesalamine. It helps most of the time. Latest colonoscopy was good. But I do get occasional, what I call, flare ups, and its not fun.

    • Jonesythesteam

      382d

      I’m on Azathioprine every night an infliximab infusions every 6 weeks to manage my Crohn’s. I experience pain, loose stool and tiredness often. Eat healthily too and am athletic playing football. It’s not great but hopefully my consultant will sort it out

    • Derpo

      383d

      I'm on humera it's working pretty well for me but for some people I think it wears off after a while

    • KDG

      383d

      Thank you. I'm having trouble getting my head around going on medication.

    • Moppy2.0

      383d

      I am currently on Apriso and Azathioprine. Idk about side effects really because I wad on different meds when I first got sick and they had some that I didnt realize were side effects till I started Apriso and they went away quickly. Asacol or something like that was the first one. I do not recomend that one.

      • spookyspoonie

        383d

        @Moppy2.0 Asacol is brutal 😥

      • Coffee_hound

        383d

        @Moppy2.0 I have been on azathioprine for ? Years-at least 10, probably more. I am in remission, last scope Dr said, if it wasn’t for the resection scar, he couldn’t tell I have Crohn’s. I gave no side effects. Have to have labs every 3 months, but that’s all. It has been a life saver for me. The other med you mentioned, I have no knowledge of. Best of luck to you.

        • Moppy2.0

          382d

          @Coffee_hound Dr wants to put me in an infusion type med. They tried it before but it was self injections and there were to many issues with that so we stopped. My personal habits and family life style certainly put a strain on getting better easily. Everyone in this house can not stick to any sort of diet that could benefit me long term and my own will power is not enough to simply not eat the carp that is in my face constantly.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion